MathSciNet Relay Station
MathSciNet bibliographic data
MR793236 30D99 (30F99 46J15)
Garnett, John B.; Jones, Peter W. The corona theorem for Denjoy domains. Acta Math. 155 (1985), no. 1-2, 27–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement